# SDR SIMA981011

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600BK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145044
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgeu
- Part number: 355022002
- Condition: Inoperative
- Location: Cockpit
- Component: Parker
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 9767 - PREVIOUS OCCURRENCE, 4-10-98.  LANDING GEAR LEVER DISAGREE.  FOLLOWED QRH PROCEDURES.  RETURNED TO CLE PER MOC.  PERFORMED TROUBLESHOOTING PROCEDURES DUE TO LANDING GEAR LEVER DISAGREE DISPLAY ON EICAS.  INSTALLED SELECTOR LANDING SOLENOID VALVE AND LANDING PROXIMITY SWITCHES.  REPLACED LANDING GEAR ELECTRONICAL UNIT.  RETRACTION TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
